# SDR YENA2022082600823

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb EMB110*
- Aircraft serial: 364
- Aircraft time: 32,150 hours, 21,351 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1751, HPN-RSW. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO SAV) 'DURING CRUISE FLIGHT AT 280 FEET AIRCRAFT ANNUNCIATED A BLEED 1 FAIL MESSAGE. AS BLEED 2 WAS DEFERRED AIRCRAFT BEGAN TO DEPRESSURIZE. CREW DONNED 02 MASKS. DECLARED EMERGENCY AND DESCENDED TO 10.000 FEET. GOT BELOW ALTITUD BEFORE 02 MASK DEPLOYED IN CABIN. PRIOR TO BLEED 1 FAIL, THE AIRCRAFT ENTERED ICING CONDITIONS, AND WINGS & ENG ANTIICE WAS ACTIVATED. CREW REQUESTED IMMEDIATE DESCENT TO GET BELOW ICE LEVEL OCCURRED APPROX 1 MIN PRIOR TO BLEED 1 FAIL. PER SYSTEM LOGIC PACK 2 OFF OCCURRED UPON ICE ACTIVATION W/A BLEED DEFERRED; ACCOMPLISHED HIGH POWER ASSURANCE RUNS ON ENG #1 & #2 IAW LMM 72-00-00, BOTH ENG BLEED SYSTEM CHECKS NORMAL.  THIS CLEARS MDDR C/N 482994, MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED REF LP 3424142 ITEM #1 AND L/P .'
